# SDR COMA0360442

- Difficulty date: September 30, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 8,895 hours, 8,482 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 5399001
- Part serial: 0419B
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5814 RIGHT COWL ANTI ICE CAUTION MESSAGE.  REPLACED THE ANTI ICE VALVE.
